| Catalog Number |
59038UAC/B |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that the catheter was broken prior to opening the package.No patient harm or injury.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.Visual inspection found the black tip of the catheter detached from the catheter body.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the engineering, quality, and management team members.